# SDR REXA2022031000365

- Difficulty date: February 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R389219
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOP SCREW AND ANGLE ASSY CORRODED AT FS 338.963 AND BETWEEN DD5 AND DD6 - REMOVED CORROSION ON BRACKET ASSY PN 601R38921-9. BEYOND ALL ALLOWABLE DAMAGE. REQUIRES REPLACEMENT IAW CRJ 900 SRM 51-21-06-001-001-A01. INSTALLED NEW BRACKET P/N:601R38921-9 IAW CRJ 900 SRM 51-42-13-001-001-A01. CLEANED HARDWARE IAW CRJ 900 SRM 51-26-00-001-001-A01. NO CORROSION FOUND AT THIS TIME.
